# SDR DALA2019092005454

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 58,629 hours, 19,248 cycles
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

SHIP 5811- IFSD & DIV - AIRCRAFT DIVERTED INTO DEN DUE TO PILOT REPORT OF RIGHT ENGINE STALL THEN ROLL BACK TO IDLE. ENGINE SUBSEQUENTLY SHUT DOWN. CORRECTIVE ACTION: MAINTENANCE FOUND METAL IN THE TAILPIPE. ENGINE CHANGE ACCOMPLISHED ON LOGPAGE 1276788.
